# SDR CA150914010

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,144 hours
- Engine: Lyc IO360L2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481101
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING SCHEDULED OIL AND FILTER CHANGE TECH NOTED LOWER THAN NORMAL OIL PRESSURE AT IDLE.  FILTER REPLACED AND OIL PRESSURE INDICATION WAS NORMAL.  NOTED SOME PAINT CHIPS WERE REMOVED ON NEW FILTER IN THE FLANGE AREA.  SUSPECT THAT PAINT CHIP COULD HAVE CONTAMINATED FILTER CAUSING BYPASS. THESE FILTERS ARE PACKAGED IN CARDBOARD BOXES. THERE WAS NO DAMAGE NOTED TO THE BOX WHICH CONTAINED THE FILTER.
